| Model Number |
GM-123 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during skin closure and ligature in a veterinary ovariectomy of a dog, three needles got loose from the device.To resolve the issue, another device from a different manufacturer was used.There were no patient injury.